... Pharmacueticals. I am feeling nausia (SP?) etc. I had started out with the name brand Lamictal in 2000 and been on generics for what--3 years now? I also have been on lyrica, tizinadine, diclofenac, ( for nerve pain and muscle spasms) and for four years ambien... stopped ambien few months back and recently stopped the lyrica and tizanidine in the past two weeks. Until March I had been taking the lamicatal and lyrica together and discovered I never should have taken them together at all! Now I am sick to my stomach, cant sleep, but I dont feel all doped up, paranoid. I have lost most of my mental health benefits which bites since I am on SSDI for bipolar. I read this new drug co pharmacy is using is CHEAP
5 Sep 2011
You indicate you are taking lamictal and lamotrogine - both now? Lamotrigine is the generic of lamictal and while the intial drug is the same the binders to hold the pills can be different. This does affect some people but the generic is usually what is given under health care plans or in general as it is cheaper. With a doctor's special request sometimes health plans will still cover the cost of the original drug instead of the generic. Part of your sick feeling may be your body withdrawing from some of the drugs you have recently discontinued. Do speak with your doctor to about how you are feeling so he can help you address the issue. Hope you are feelig better soon.
10 Oct 2011
I've been taking 150mg of Lamictal or generic version for years for depression. It's always worked more or less, but last week i went into an inexplicable spiral where I felt completely overwhelmed and couldn't stop crying, I called my shrink and he asked whether I was taking a generic and where I was getting the prescription filled. When I said CVS, he got pretty agitated and said the Zydus brand CVS sells sometimes comes in bad batches. I got a new prescription of the real Lamictal at Walgreens and feel a gazillion times better.
20 Nov 2011
HELP!! I have been taking Dr. Reddy's generic form of lamictal 200 mg for apx 5 years now. All of a sudden, no pharmacies in my city have access to this generic and have a different one, blue diamond shape, that DOES NOT work for me!! I cannot function without this medication and am at a loss on what to do...
21 Nov 2011
Hi Mediyuck! I understand your frustrations. You know what I discovered that helped my nausea recently? Food. I take 400 mg of Lamitrogine. In between each tablet I eat like a half banana, or 1/4 sandwich. It's a bummer to eat a whole sandwich or two bananas, etc., but man oh man does it take care of the nausea. I've been taking Lamitrogine for 5 years and just discovered this. Before I was taking something for nausea before I took it. I thought I was going to have to change because of the nausea. I also take Clonazapam (generic for Klonopin,) and Ambien(if I can't sleep) and Gabapentin for pain and depression. I really, really didn't want to stop Lamotrogine because it's a wonder med for me. I'm so glad I started eating something before I took them because now I can stay balanced without changing psych meds. I'm on SSD, also. They do have a formulary for what they will cover. Call your insurance company and ask what they will cover.
I know that if your Dr. writes a letter of special circumstances, that your insurance company will certainly be more apt to cover meds. One of my docs did this for me and it worked. I really think my psych did, too, but he's a wise man and never told me. There's also a store called "Costco" which is where I get Ambien and pay at least one tenth the cost. He/she also prescribed the script so I could cut it in half and pay the same price. Otherwise, they changed 2 mg of one drug I'm taking, to 4 mg. and I cut them in half and get twice the amount for the same money. I'm not sure if this is legal, but it helps me a lot financially, and I sure thank my Dr. for doing this. Sheesh! I sympathize with you, Darlin'. Meds are so difficult to find the right ones for us. I'm 62 and have been through many changes, and the combination I'm taking now are the best. God bless you and I pray you find the BEST combination for you, without all the disgusting side effects. Stay in touch. Everyone on this site cares deeply about you. Anna
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
as you increase the mg. do you feel better
1 answer • 19 Feb 2010